# SDR ZZDA2011254

- Difficulty date: March 1, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Out Of Alignment
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DEPLOYMENT SYSTEM RELEASE MECHANISM CAM PIN NOT ALIGNED.  ROTATED TAIL CONE RELEASE MECHANISM CAM PIN FULLY CLOCKWISE TO CORRECT POSITION WAS REQUIRED IAW BOEING 717 MM 53-52 NO ADJUSTMENTS MADE TO SYSTEM OR SETTINGS.  OK FOR CONTINUED SERVICE.
